# SDR SWAA2025061067202

- Difficulty date: May 5, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 57,299 hours, 34,643 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ASSIST HANDLE NUT FWD ENTRY AND SERVICE DOOR LINING 2025-309141<[01] REPLACED ASSIST HANDLE NUT FWD ENTRY AND SERVICE DOOR LINING IAW B737-700 AMM 52-41-31-400-802 STEP 3.F(2) AND B737-700 AMM 52-11-31-400-802 STEP 3.G(2);[02] CORRECTED STEP 1 REPLACED ASSIST HANDLE NUT FWD ENTRY AND SERVICE DOOR LINING IAW B737-700 AMM 52-41-31-400-802 STEP 3.F(2) AND B737-700 AMM 52-11-31-400-802 STEP 3.G(2) FOR ENTRY GALLEY DOOR THE INSTALLATION IS DOCUMENTED ON TASK TTG8Q010A1MG;[03] CORRECTED STEP 2 REPLACED ASSIST HANDLE NUT FWD ENTRY AND SERVICE DOOR LINING IAW B737-700 AMM 52-41-31-400-802 STEP 3.F(2) AND B737-700 AMM 52-11-31-400-802 STEP 3.G(2);[04] CERTIFIED WORK PERFORMED ON STEP 3.
